MathSciNet Relay Station
MathSciNet bibliographic data
MR1451600 (98i:13008) 13A50 (20C30)
Fleischmann, P. A new degree bound for vector invariants of symmetric groups. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1703–1712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement